RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 3, Pages 562–565 (Mi dan34403)  

FLUID MECHANICS

A solution of the one-dimensional diffusion equation in a bounded region

N. N. Kochina

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (525 kB)

Bibliographic databases:
UDC: 532.72
Presented: Л. И. Седов
Received: 08.05.1968

Citation: N. N. Kochina, “A solution of the one-dimensional diffusion equation in a bounded region”, Dokl. Akad. Nauk SSSR, 184:3 (1969), 562–565

Citation in format AMSBIB
\Bibitem{Koc69}
\by N.~N.~Kochina
\paper A solution of the one-dimensional diffusion equation in a bounded region
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 3
\pages 562--565
\mathnet{http://mi.mathnet.ru/dan34403}
\zmath{https://zbmath.org/?q=an:0183.55202}


Linking options:
  • http://mi.mathnet.ru/eng/dan34403
  • http://mi.mathnet.ru/eng/dan/v184/i3/p562

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020